Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Foot rash, joint pain, stomach pain, diarrhea, vitamin B12 deficiency, dehydration. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I have frequent rashes on my ankle and foot, chronic joint pain and have had recurrent stomach pain for months, and diarrhea. One of my blood tests indicated dehydration. No one seems to know what could be wrong.
Posted Mon, 7 May 2012 in Asthma and Allergy
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing to us.

Frequent rashes on ankle and foot , chronic joint pain and recurrent stomach pain with diarrhoea - all these symptoms might happen due to allergy to a common food item like gluten.

You can remain on a gluten free diet for few weeks and see if it improves.

Second possible cause can be irritable bowel syndrome associated with erythema multiforme or eczema.

You need to take it easy to digest oil free food with plenty of fluids along with an over the counter anti diarrhoeal and see if there is any improvement. For skin rashes you can use 1% hydrocortisone ointment topically.

You may get the initial physical examination, relevant tests and treatment done under care of your physician.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor